# SDR QXEA200501808

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 18,823 hours, 27,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260012
- Part serial: 0514
- Condition: Failed
- Location: Cockpit
- Part time: 30 hours, 40 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2132 FLIGHT LEVEL 220, FIRST OFFICERS WINDSHIELD SHATTERED.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENCE.  MAINTENANCE REPLACED CO-PILOTS WINDSHIELD IAW Q200 AMM TASKS 56-10-11-000-801 AND 56-10-11-400-801.  OPERATIONAL TEST OF WINDSHIELD HEAT GOOD.  AIRCRAFT RETURNED TO SERVICE.
